# SDR AMTA200400995

- Difficulty date: August 5, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS FLOOR PROXIMITY OUT FROM ROW 2 DEF FORWARD.  SECURED LOOSE CONNECTOR AS REQUIRED.  OPS NORMAL.  (M)
